# SDR SWAA2023100699669

- Difficulty date: September 12, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 51,839 hours, 30,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL WEB LOCATED BTW BS 312 TO BS 328 RBL 32 AT FWD GALLEY ARE 2023-568901<[01] REPLACED ON INTERCOSTAL WEB LOCATED BTW BS 312 TO BS 328 RBL 32 AT FWD GALLEY ARE. IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DRAWING 141A5400 SHEET 39 REV -.;[02] CORRECTED STEP 1: REPLACED INTERCOSTAL WEB LOCATED BTW BS 312 TO BS 328 RBL 32 AT FWD GALLEY ARE. IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DRAWING 141A5400 SHEET 39 REV -. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] JOB COMPLETED AND CERTIFIED RII.
